# SDR DALA2015030201777

- Difficulty date: February 24, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BS 1500+10", LBL 8, FLOOR CHANNEL CORRODED ON UPPER SURFACE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIR AFT CARGO COMPARTMENT FLOOR CHANNEL AT STA 1500+10", LBL 8 IAW ERA 332525-14MA, REV D.
